Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 70, NWS Tallahassee, FL

March 14, 2012Worth County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 14, 2012, 6:41 PM EDT for Worth County, Georgia. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2012, 6:41 PM EDT (22:41 UTC)
Expired
Mar 14, 2012, 7:15 PM EDT
In force
34 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

County Worth County, GA

What was reported inside it

TimeReportWhereRemark
Mar 14, 6:47 PM EDTHAIL 15 Wsw Sylvester, GAMOSTLY PEA TO DIME SIZE HAIL WITH A FEW HAIL STONES AROUND QUARTER SIZE. ALONG SPRING FLATS ROAD IN WESTERN WORTH COUNTY.
Mar 14, 6:52 PM EDTHAIL 0.753 Se East Dougherty, GAMARBLE TO DIME SIZED HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 548 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
548 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1051 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

340 
WUUS52 KTAE 142241
SVRTAE
GAC321-142315-
/O.NEW.KTAE.SV.W.0070.120314T2241Z-120314T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
641 PM EDT WED MAR 14 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN WORTH COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 715 PM EDT

* AT 636 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CRESTWOOD...AND MOVING SOUTHEAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ALFORDS...GORDY...PARKERVILLE...TEMPY...PRITCHETTS...POWELLTOWN...
  LIVINGSTON...LIBERTY HILL...BRIDGEBORO AND ANDERSON CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

&&

LAT...LON 3138 8374 3134 8400 3144 8400 3146 8399
      3146 8400 3147 8398 3147 8400 3151 8400
      3155 8399 3157 8387
TIME...MOT...LOC 2241Z 333DEG 6KT 3150 8393

$$

42-DVD
2 follow-up statements
070 
WWUS52 KTAE 142250
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
650 PM EDT WED MAR 14 2012

GAC321-142315-
/O.CON.KTAE.SV.W.0070.000000T0000Z-120314T2315Z/
WORTH GA-
650 PM EDT WED MAR 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHWESTERN WORTH COUNTY...

AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ALFORDS...MOVING SOUTHEAST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GORDY...TEMPY...PRITCHETTS...POWELLTOWN...PARKERVILLE...LIVINGSTON...
LIBERTY HILL...BRIDGEBORO AND ANDERSON CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3138 8374 3134 8400 3144 8400 3146 8399
      3146 8400 3147 8398 3147 8400 3151 8400
      3155 8399 3157 8387
TIME...MOT...LOC 2250Z 333DEG 6KT 3149 8392

$$

42-DVD
731 
WWUS52 KTAE 142311
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
711 PM EDT WED MAR 14 2012

GAC321-142321-
/O.EXP.KTAE.SV.W.0070.000000T0000Z-120314T2315Z/
WORTH GA-
711 PM EDT WED MAR 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WORTH COUNTY WILL
EXPIRE AT 715 PM EDT...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3138 8374 3134 8400 3144 8400 3146 8399
      3146 8400 3147 8398 3147 8400 3151 8400
      3155 8399 3157 8387
TIME...MOT...LOC 2311Z 333DEG 6KT 3144 8393

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 3:00 PM EDT, 3 hours 41 minutes earlier.

Area forecast discussion, Mar 14, 3:00 PM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
300 PM EDT Wed Mar 14 2012

.SYNOPSIS...Visible satellite data shows that the morning low clouds
have scattered out and retrograded out of our western forecast area.
Further east, where the greatest instability exists, a scattered CU
field has begun to develop. The tri-state region is warming up
quickly this afternoon, with temperatures as high as 85 degrees in
Valdosta as of 2 pm EDT. Decided to nudge max temperatures up a few
degrees based on trends.

&&

.NEAR TERM (THROUGH TONIGHT)...
Have left the afternoon rain forecast as advertised this morning.
The weak upper level disturbance is in place over the eastern
two-thirds of our forecast area, and will be the primary forcing
mechanism for afternoon showers and thunderstorms. Steep mid-level
lapse rates are advecting in from upstream and CAPE values between
2000-2500 J/kg suggest there is plenty of instability in place
region-wide. Surface to mid-level theta-e differences remain large
enough to support gusty winds within thunderstorms. All of that
being said, widespread strong to severe storms are NOT expected. In
fact, only isolated thunderstorms are advertised in the forecast
this afternoon. However, a few of these storms certainly have the
possibility to become strong to severe, with the primary threat
being gusty winds and small hail.

Showers and thunderstorms will come to an end shortly after sunset
and overnight lows are forecast to fall to around the 60 degree mark
region-wide. Patchy fog development is possible tonight, especially
along the eastern and western fringes of the forecast area.

.SHORT TERM (THURSDAY THROUGH FRIDAY NIGHT)...
A broad rather flat upper ridge will remain in place across the
southeastern states on Thursday. The flattening is due to a short
wave currently approaching the ArkLaTex that will move across the
Mid South-Tennessee Valley region tomorrow. We will also see a weak
surface trough extending across central portions of MS/AL/GA. The
NAM also shows a tongue of higher Theta-e air nosing eastward along
this trough. While 500-mb temps will warm slightly, we will continue
to see decent mid and lower level lapse rates. We therefore expect
to see another round of isolated thunderstorms developing in the
afternoon hours. While overall convective coverage will be low,
storms that do develop could be strong to marginally severe with
gusty winds and small hail once again the primary threat. Similar
conditions will be in place for Friday. Temps will continue well
above normal (around 10 degrees) with daytime highs in the lower to
mid 80s and overnight lows from 55 to 60 degrees.

.LONG TERM (SATURDAY THROUGH NEXT WEDNESDAY)...
There is very good agreement among global models on the synoptic
flow pattern over the CONUS during the long term period. Over the
upcoming weekend, the 14.00z runs of the ECMWF and GFS show less
than 30 meter height differences at 500mb over most of the country,
which is remarkable agreement in the T+96hr forecast time frame.
Therefore, confidence is higher than normal in the forecast through
the early to middle part of next week.

As a powerful jet streak develops eastward from east Asia to near
the North American Pacific coast over the next few days, a deep
and high-amplitude trough will develop over the western CONUS by
the weekend. At the same time, there is expected to be downstream
development of a high-amplitude ridge with the ridge axis
extending from the eastern Gulf of Mexico to Hudson Bay in eastern
Canada. This will keep a low-level anticyclone locked in place
near the Mid Atlantic US coast with generally quiet and warm
weather across our forecast area. 500mb heights are expected to be
1.5-3.0 standard deviations above normal over much of eastern North
America with 850mb temperatures around 1 standard deviation above
normal in our area. This amounts to a synoptically evident pattern
favoring widespread warmth and above normal temperatures over the
eastern half of the country (including our area). ECMWF, GEM and GFS
all show 850mb temperatures around +12C from the weekend into early
next week which is similar to what was observed on the 00z TAE
sounding today (highs today were around 82-83F at most inland
locations). Therefore, it seems likely that highs will continue to
be in the low-to-mid 80s through at least Tuesday with no major
pattern change on the horizon. As statistical guidance (like the
MEX) tends to be weighted to climatology at longer time scales, we
will maintain the warmer temperature forecast with high confidence
in improving on MOS highs.

As far as PoPs go, some 'slight chance' (15-20%) PoPs were
inserted over the weekend. PWATs stay high around 1.2-1.3 inches,
or around 175% of normal values, in that time frame and the GFS
has consistently shown diurnally-driven QPF that peaks in the
afternoon hours. Even with weak flow and no synoptic-scale forcing
aloft, we should be nearing our afternoon convective temperature
on the weekend, so isolated showers and storms seem appropriate.
Drier air filters in by Monday, so the forecast from Monday-
Wednesday was kept dry for now.

&&

.MARINE (TONIGHT THROUGH MONDAY)...
The subtropical ridge axis will remain in place along the northern
Gulf coast through the weekend. This will keep relatively light
easterly flow in place over the coastal waters through the forecast
period, although winds will veer to onshore near the coast each
afternoon in the sea breeze. No headlines are anticipated through
the period.

&&

.AVIATION (THROUGH 18Z THURSDAY)...
VFR conditions under a scattered CU field are expected for the
remainder of the afternoon. Isolated thunderstorms are possible in
the vicinity of KABY, KVLD, and KTLH. Some of the storms have the
potential to be strong. Overnight, patchy MVFR visibilities in fog
can be expected. Especially at KDHN, KECP, and KVLD. VFR conditions
are expected for all terminals by mid-morning Thursday, and forecast
to last the entire day.

&&

.FIRE WEATHER...
Relative humidity values will remain above critical levels across SE
Alabama and southern Georgia for the rest of the week, through the
weekend. Thus, there are no fire weather concerns for these
locations. Although relative humidities will fall below critical
levels for the eastern Big Bend of Florida for the next several
days, ERC values and all other necessary parameters will not support
the need for any fire weather watches and/or warnings.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   59  84  56  83  55 /  20  20  10  20  10
Panama City   62  79  61  78  60 /  10  10  10  10   0
Dothan        60  84  60  83  58 /  10  20  10  20  10
Albany        59  84  59  83  57 /  20  20  10  30  20
Valdosta      59  84  58  84  57 /  20  10  10  20  10
Cross City    58  83  56  82  55 /  20  10  10  10  10
Apalachicola  61  77  60  76  60 /  20  10   0  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...None.
GM...None.

&&

Short Term/Marine...Wool
Long Term...Lamers
Rest of Discussion...Harrigan
Hazardous weather outlook, Mar 14, 3:54 AM EDT, 14 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
354 AM EDT WED MAR 14 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-150900-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
354 AM EDT WED MAR 14 2012 /254 AM CDT WED MAR 14 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

DENSE FOG WILL IMPACT PORTIONS OF THE FLORIDA PANHANDLE AND
SOUTHEAST ALABAMA THIS MORNING WITH VISIBILITIES OF ONE-QUARTER
MILE OR LESS.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

In the hours before

Special weather statement, Mar 14, 5:47 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
547 PM EDT WED MAR 14 2012

ALZ067-142215-
HENRY AL-
447 PM CDT WED MAR 14 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR HENRY COUNTY...

* UNTIL 515 PM CDT

AT 444 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 8 MILES SOUTH OF ABBEVILLE...OR NEAR BALKUM...MOVING
SOUTH AT 10 MPH.

PEOPLE IN CENTRAL HENRY COUNTY...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.

LAT...LON 3153 8513 3131 8512 3131 8526 3131 8532
      3134 8533 3153 8535
TIME...MOT...LOC 2147Z 357DEG 7KT 3144 8524

42-DVD
Special weather statement, Mar 14, 5:59 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
559 PM EDT WED MAR 14 2012

GAZ159-142245-
BROOKS GA-
559 PM EDT WED MAR 14 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EAST CENTRAL BROOKS
COUNTY...

* UNTIL 645 PM EDT

AT 556 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 8 MILES SOUTHWEST OF HAHIRA...OR NEAR MORVEN...MOVING
SOUTH AT 5 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.

LAT...LON 3083 8342 3082 8343 3080 8356 3094 8354
      3095 8344 3091 8344 3090 8343
TIME...MOT...LOC 2159Z 357DEG 6KT 3091 8348

22-BARRY
Special weather statement, Mar 14, 6:13 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
613 PM EDT WED MAR 14 2012

FLZ012-013-142245-
CALHOUN FL-INLAND BAY FL-
513 PM CDT WED MAR 14 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN BAY AND
WESTERN CALHOUN COUNTIES...

* UNTIL 545 PM CDT

AT 508 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 19 MILES WEST OF BLOUNTSTOWN...OR NEAR SAUNDERS. THIS
STORM WAS NEARLY STATIONARY.

DIME TO PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

LAT...LON 3026 8525 3026 8544 3049 8545 3048 8525
TIME...MOT...LOC 2213Z 327DEG 1KT 3039 8536

42-DVD
Special weather statement, Mar 14, 6:21 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
621 PM EDT WED MAR 14 2012

GAZ127-142315-
WORTH GA-
621 PM EDT WED MAR 14 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WORTH COUNTY...

* UNTIL 715 PM EDT

AT 620 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR SYLVESTER...OR NEAR GAMMAGE...MOVING SOUTH AT 10
MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.

LAT...LON 3135 8375 3135 8398 3155 8398 3156 8377
TIME...MOT...LOC 2221Z 359DEG 6KT 3150 8388

22-BARRY
Local storm report, Mar 14, 6:36 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
636 PM EDT WED MAR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             3 ENE SAUNDERS          30.44N 85.38W
03/14/2012  E0.88 INCH       CALHOUN            FL   PUBLIC

            PINBALL SIZE HAIL REPORTED IN FAR WESTERN CALHOUN COUNTY

&&

JSE
Special weather statement, Mar 14, 6:39 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
639 PM EDT WED MAR 14 2012

GAZ159-142315-
BROOKS GA-
639 PM EDT WED MAR 14 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BROOKS COUNTY...

* UNTIL 715 PM EDT

AT 637 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR QUITMAN...MOVING SOUTH AT 10 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.

LAT...LON 3065 8346 3065 8364 3080 8361 3080 8350
TIME...MOT...LOC 2239Z 001DEG 13KT 3075 8355

22-BARRY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 5:04 PM EDTSpecial Weather StatementTAEBaker26 min
Mar 14, 5:28 PM EDTSpecial Weather StatementTAELowndes32 min
Mar 14, 5:30 PM EDTSpecial Weather StatementTAEMitchell30 min
Mar 14, 5:36 PM EDTSpecial Weather StatementTAEWorth39 min
Mar 14, 5:59 PM EDTSpecial Weather StatementTAEBrooks46 min
Mar 14, 6:21 PM EDTSpecial Weather StatementTAEWorth54 min
Mar 14, 6:39 PM EDTSpecial Weather StatementTAEBrooks36 min
Mar 14, 7:17 PM EDTSevere Thunderstorm WarningTAEEarly, Seminole28 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.